# SDR DALA2021101406348

- Difficulty date: October 8, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 SLIDE RAFT DOOR 831 AT FWD GALLEY AREA DEFORMED. CORRECTIVE ACTION: R/R SLIDE RAFT PER A320 AMM 25-61. (1975728)
